Maryland, 2019Flash Flooding and Flooding in Maryland, July 11 to 12, 2019
July 11 to 12, 2019 · NWS LWX · 23 events in 3 counties and zones
A cold front moved into the area on the 11th, and out ahead of the boundary there was a warm and very humid airmass. The warm and humid airmass caused an unstable atmosphere which led to the development of showers and thunderstorms.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 23
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A cold front moved into the area on the 11th, and out ahead of the boundary there was a warm and very humid airmass. The warm and humid airmass caused an unstable atmosphere which led to the development of showers and thunderstorms. Storms produced heavy rainfall, and they were slow to move due to a weak flow aloft. This led to instances of flooding and flash flooding.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before the first event at Jul 11, 1:59 PM EST, 1 hour 26 minutes earlier.
Area forecast discussion, Jul 11, 1:59 PM EST, 1 hour 26 minutes before
Area Forecast Discussion
National Weather Service Baltimore MD/Washington DC
259 PM EDT Thu Jul 11 2019
.SYNOPSIS...
A cold front will cross the region late today into early
Friday. The front will stall to the south late Friday into
Friday night. High pressure will build in over the weekend and
into early next week.
&&
.NEAR TERM /THROUGH TONIGHT/...
Showers and thunderstorms continue to develop this afternoon in
a warm, moist, and unstable air mass. In spite of limited
insolation, MLCAPE near or greater than 2500 j/kg east of the
Blue Ridge. While shear modest (25-30 kt) it is sufficient to
assist in storm organization. Also plenty of low-level moisture,
with dewpoints in the lower-mid 70s. The biggest limiting
factor are poor mid- level lapse rates.
CAMs have been fairly consistent with today's evolution, and
have verified fairly well thus far. Thunderstorms have developed
along the Blue Ridge; these storms approaching I-95. A more
solid swath of showers/thunderstorms crossing the Appalachians.
It's this second area that will be reaching the I-95 corridor
toward the end of the evening commute and continue onto the
eastern shore by nightfall.
Given instability, shear, shortwave support, falling heights,
and surface convergence, thunderstorms likely to be strong if
not severe. Wet microbursts should be the primary concern.
These storms will also contain heavy rain areawide. PWATs
reaching 2 inches and continues to rise as moisture
advection/convergence continues. The ground is especially
saturated due to recent storms over DC and central/southern
MD. HREF 3-hr probability max near 3-4 inches, focused in the
metro corridor, where antecedent conditions are the most
saturated. This signal does extend southwest into the Shenandoah
Valley. A Flash Flood Watch in effect for most of the area; the
Hydrology section has additional information.
While the period of greatest concern will be through 8-9pm,
there will be enough moisture and support for
showers/thunderstorms to continue well into the evening before
tapering off overnight.
&&
.SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/...
The surface front will be moving across and away from our region
early on Friday. This front will then stall to our south as upper
trough axis moves through during the day. This could enhance some
isolated showers and thunderstorms, but with cold air advection due
to NW flow, not very confident about it. However, CAMs due generate
scattered showers and thunderstorms on Friday and have left a chance
in the PoPs.
High pressure will build into the region on Saturday as the front
remains stalled well to our south allowing for dry conditions.
High temperatures both Friday and Saturday will be in the upper 80s,
near 90.
&&
.LONG TERM /SUNDAY THROUGH THURSDAY/...
Late weekend into early next week look to stay relatively dry for
much of the area. A broad upper trough will be setup to our north,
slowly drifting east. A few weak shortwaves may bring some isolated
to scattered showers and storms during the afternoon hours each day
through at least Tuesday. Warm and humid conditions expected each
day, with highs into the upper 80s to low 90s.
Surface high pressure pushes offshore late Tuesday into Wednesday.
So warmer and more humid on Wednesday, with scattered showers and
storms possible. However, the remnants of Barry may impact the
region by mid-week, so that will be something to keep an eye on over
the coming days.
&&
.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
VFR conditions expected into early afternoon. Showers and
thunderstorms will overspread the terminals this afternoon and
evening. There are several periods of possible precipitation,
which makes TAF timing problematic. For now, have focused a TSRA
mention in the 21-00 UTC time frame...which does not preclude
a thunderstorm at any air field prior to or after that period.
Significant but brief flight restrictions likely in vicinity of
thunderstorms. These thunderstorms also may contain strong wind
gusts. However, challenges in timing preclude forecasting
restrictions at this time. Those amendments will occur when it
becomes clear.
VFR conditions return Friday with a front stalled to our south
and possible showers and thunderstorms near CHO. High pressure
builds in on Saturday with drier conditions.
Expecting primarily VFR conditions on Sunday and Monday, as high
pressure builds into the region. Could see showers and storms in the
afternoon on both days, thanks to a few upper-level disturbances, so
this may result in sub-VFR conditions at times.
&&
.MARINE...
A Small Craft Advisory is in effect for this afternoon into
this evening due to gradient winds. Latest marine obs indicate
that gusts reaching 20 kt on the Bay. Special Marine Warnings
also are anticipated this afternoon and evening as thunderstorms
crossing the waters will contain strong wind gusts.
Winds are expected to remain below criteria Friday, with maybe a
shower over the southern MD waters Friday due to a stalled front to
our south. Winds are expected to remain below criteria Saturday with
weak high pressure building in from the west.
Winds remain below SCA criteria throughout the long term period.
However, given the chance for afternoon showers and storms each day,
could potentially see brief period of gust winds with any storms
that manage to make it to the waters.
&&
.HYDROLOGY...
A warm and moist air mass will support continued thunderstorm
development over the region. These showers and thunderstorms
have already begun, and will only become more numerous through
the day. Supporting factors for heavy rain include: 1) PWATs
around and over 2 inches, 2) the potential for slow
moving/training storms per low MBE vectors, 3) the high
probabilities of QPF over 3 inches from HREF ensemble max and
neighborhood probs, 4) saturated ground due to antecedent
conditions caused by recent rainfall.
The ground across the metro areas has been primed for
additional flooding, and that's exactly where the signals are
the highest. However, Flash Flood Guidance west of the Blue
Ridge also low, and the signal for heavy rain does stretch west
into the Shenandoah Valley. Therefore, the Flash Flood Watch
includes most areas west of the Blue Ridge through 8pm and the
Baltimore-Washington area through 2am.
Observations thus far suggest that thunderstorms this afternoon
have provided an inch or two of rain in less than an hour.
Thus, the signals in guidance of 3 inches or so of rain appear
to be reasonable. Since the greatest signal coincides with the
lowest guidance...and that's also in an urbanized area...there
is cause for concern of significant flooding.
Mesoscale Precipitation Discussion 0582 from the Weather
Prediction Center also addresses these concerns.
&&
.TIDES/COASTAL FLOODING...
Persistent southeast to southerly winds ahead of an approaching cold
front later tonight will keep tidal anomalies a little higher than
usual. Current trends show that tides near Baltimore, particularly
the northwest Patapsco River, Annapolis, and the DC Southwest
Waterfront will come close to minor flood stage overnight.
&&
.LWX WATCHES/WARNINGS/ADVISORIES...
DC...Flash Flood Watch until 2 AM EDT Friday for DCZ001.
MD...Flash Flood Watch until 2 AM EDT Friday for MDZ003>006-011-013-
014-016>018-503>508.
VA...Flash Flood Watch until 2 AM EDT Friday for VAZ052>054-505-506.
Flash Flood Watch until 8 PM EDT this evening for VAZ025>031-
503-504.
WV...Flash Flood Watch until 2 AM EDT Friday for WVZ051>053.
Flash Flood Watch until 8 PM EDT this evening for WVZ050-055-
501-502-504>506.
MARINE...Small Craft Advisory until 11 PM EDT this evening for
ANZ530>543.
&&
SYNOPSIS...HTS
NEAR TERM...HTS
SHORT TERM...HTS/IMR
LONG TERM...CJL
AVIATION...HTS/IMR/CJL
MARINE...HTS/IMR/CJL
HYDROLOGY...HTS
TIDES/COASTAL FLOODING...KLWHazardous weather outlook, Jul 11, 11:24 AM EST, 4 hours 1 minute before
Hazardous Weather Outlook
National Weather Service Baltimore MD/Washington DC
1224 PM EDT Thu Jul 11 2019
ANZ530>543-DCZ001-MDZ011-013-014-016>018-508-VAZ052>057-121630-
Chesapeake Bay north of Pooles Island MD-
Chesapeake Bay from Pooles Island to Sandy Point MD-
Chesapeake Bay from Sandy Point to North Beach MD-
Chesapeake Bay from North Beach to Drum Point MD-
Chesapeake Bay from Drum Point MD to Smith Point VA-
Tidal Potomac from Key Bridge to Indian Head MD-
Tidal Potomac from Indian Head to Cobb Island MD-
Tidal Potomac from Cobb Island MD to Smith Point VA-
Patapsco River including Baltimore Harbor-
Chester River to Queenstown MD-Eastern Bay-
Choptank River to Cambridge MD and the Little Choptank River-
Patuxent River to Broomes Island MD-
Tangier Sound and the inland waters surrounding Bloodsworth
Island-District of Columbia-Southern Baltimore-Prince Georges-
Anne Arundel-Charles-St. Marys-Calvert-Southeast Harford-
Prince William/Manassas/Manassas Park-Fairfax-
Arlington/Falls Church/Alexandria-Stafford-Spotsylvania-
King George-
1224 PM EDT Thu Jul 11 2019
This Hazardous Weather Outlook is for the Maryland portion of the
Chesapeake Bay, Tidal Potomac River, and adjacent counties in
central Maryland and northern Virginia as well as the District of
Columbia.
.DAY ONE...This Afternoon and Tonight
Scattered to numerous slow-moving thunderstorms will cross our
area this afternoon and evening. These storms may cause localized
flash flooding. A Flash Flood Watch is in effect this afternoon
through tonight. In addition, a few storms could be strong to
severe with isolated damaging winds as the main threat.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday
No hazardous weather is expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation will be possible this afternoon and evening.
MDZ003>006-501>507-VAZ025>031-036>040-050-051-501>508-WVZ050>053-
055-501>506-121630-
Washington-Frederick MD-Carroll-Northern Baltimore-
Extreme Western Allegany-Central and Eastern Allegany-
Northwest Montgomery-Central and Southeast Montgomery-
Northwest Howard-Central and Southeast Howard-Northwest Harford-
Augusta-Rockingham-Shenandoah-Frederick VA-Page-Warren-Clarke-
Nelson-Albemarle-Greene-Madison-Rappahannock-Orange-Culpeper-
Northern Fauquier-Southern Fauquier-Western Highland-
Eastern Highland-Western Loudoun-Eastern Loudoun-
Northern Virginia Blue Ridge-Central Virginia Blue Ridge-
Hampshire-Morgan-Berkeley-Jefferson-Hardy-Western Grant-
Eastern Grant-Western Mineral-Eastern Mineral-Western Pendleton-
Eastern Pendleton-
1224 PM EDT Thu Jul 11 2019
This Hazardous Weather Outlook is for eastern West Virginia,
northern and central Virginia, and central and western Maryland
with the exception of Garrett County.
.DAY ONE...This Afternoon and Tonight
Scattered to numerous slow-moving thunderstorms will cross our
area this afternoon and evening. A Flash Flood Watch is in effect
for most of the area. In addition, a few storms could be strong
to severe with isolated damaging winds as the main threat.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday
No hazardous weather is expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation will be possible this afternoon and evening.
In the hours before
Local storm report, Jul 11, 2:08 PM EST, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
308 PM EDT THU JUL 11 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM TSTM WND DMG 1 S RIDGELEY 39.63N 78.77W
07/11/2019 ALLEGANY MD 911 CALL CENTER
TREE DOWN NEAR INTERSECTION OF W. ELDER ST. AND CANAL
PARKWAY
&&
EVENT NUMBER LWX1905141
KLWLocal storm report, Jul 11, 2:09 PM EST, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
309 PM EDT THU JUL 11 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM TSTM WND DMG 3 E ELLERSLIE 39.72N 78.72W
07/11/2019 ALLEGANY MD 911 CALL CENTER
TREE DOWN ALONG VALLEY RD NE SOUTH OF THE MASON-DIXON
LINE
&&
EVENT NUMBER LWX1905142
KLWLocal storm report, Jul 11, 3:15 PM EST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
415 PM EDT THU JUL 11 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM TSTM WND DMG 1 WNW SILVER SPRING 39.01N 77.06W
07/11/2019 MONTGOMERY MD EMERGENCY MNGR
TREE DOWN ON HOUSE ON 9200 BLOCK OF LEVELLE DRIVE
&&
EVENT NUMBER LWX1905143
RCMFlash Flood, Harford
- When
- July 11, 3:25 PM EST
- Where
- Harford County, 0.37 mi ENE of Benson to 0.35 mi ENE of Benson
- Cause
- Heavy Rain
- Reported by
- 911 Call Center
- Coordinates
- 39.502, -76.374
The road was flooded near the intersection of Old Joppa Road and Woodtaker Mill Road.
Flash Flood, Harford
- When
- July 11, 3:52 PM EST to 5:52 PM EST
- Where
- Harford County, 0.85 mi SE of Emmorton to 0.87 mi SE of Emmorton
- Cause
- Heavy Rain
- Reported by
- 911 Call Center
- Coordinates
- 39.491, -76.310
There was a report of more than eighteen inches of water across the roadway in the 300 Block of Regal Drive.
Flash Flood, Baltimore
- When
- July 11, 3:54 PM EST to 4:01 PM EST
- Where
- Baltimore County, 0.87 mi NNW of Oakleigh to 0.82 mi N of Oakleigh
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 39.412, -76.554
The water level at Glen Arm along the Minebank Run rapidly rose above the flood stage of 10 feet, cresting at 10.12 feet on July 11th at 4:00 PM EST. Water covered the access road to Talmar.
Flash Flood, Harford
- When
- July 11, 4:10 PM EST to 6:10 PM EST
- Where
- Harford County, 0.47 mi SSW of Singer to 1.65 mi NNE of Jerusalem
- Cause
- Heavy Rain
- Reported by
- 911 Call Center
- Coordinates
- 39.474, -76.335
Singer Road was flooded in multiple locations including near Mountain Road.
Flash Flood, Harford
- When
- July 11, 4:11 PM EST to 6:11 PM EST
- Where
- Harford County, 1.22 mi SW of Singer to 1.25 mi SW of Singer
- Cause
- Heavy Rain
- Reported by
- 911 Call Center
- Coordinates
- 39.466, -76.344
The 3200 Block of Clayton Road was completely flooded.
Flash Flood, Harford
- When
- July 11, 4:11 PM EST to 6:11 PM EST
- Where
- Harford County, 1.27 mi WSW of Singer to 1.32 mi SW of Singer
- Cause
- Heavy Rain
- Reported by
- 911 Call Center
- Coordinates
- 39.470, -76.350
There was a swift water rescue with two to three feet of water over the road.
Flash Flood, Baltimore
- When
- July 11, 4:21 PM EST to 6:21 PM EST
- Where
- Baltimore County, 0.33 mi NNW of Mc Donogh to 0.3 mi NNW of Mc Donogh
- Cause
- Heavy Rain
- Reported by
- 911 Call Center
- Coordinates
- 39.404, -76.752
A vehicle was stuck in flood waters near the intersection of Garrison Forest Road and Greenspring Valley Road.
Flash Flood, Harford
- When
- July 11, 4:21 PM EST to 6:21 PM EST
- Where
- Harford County, 0.71 mi ENE of Emmorton to 0.7 mi ENE of Emmorton
- Cause
- Heavy Rain
- Reported by
- 911 Call Center
- Coordinates
- 39.503, -76.307
Both sides of Patterson Mill Road were flooded near the intersection of Patterson Mill Road and Wheel Road.
Flash Flood, Harford
- When
- July 11, 4:25 PM EST to 6:25 PM EST
- Where
- Harford County, 0.54 mi SW of Singer to 0.56 mi SW of Singer
- Cause
- Heavy Rain
- Reported by
- 911 Call Center
- Coordinates
- 39.475, -76.338
Fifty feet of the bridge was washed away near the intersection of Singer Road and Winters Run Bridge.
Flash Flood, Harford
- When
- July 11, 4:25 PM EST to 6:45 PM EST
- Where
- Harford County, 0.69 mi SW of Singer to 0.97 mi S of Singer
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 39.474, -76.340
The water level at Edgewood on Otter Point Creek rapidly rose above flood stage of 8 feet. The level crested at 10.29 feet at 5:30 PM EST. Significant flooding occurred along Winters Run Road in multiple spots between Singer Road and Route 7.
Flash Flood, Harford
- When
- July 11, 4:27 PM EST to 6:27 PM EST
- Where
- Harford County, 0.79 mi ENE of Emmorton to 0.51 mi ENE of Emmorton
- Cause
- Heavy Rain
- Reported by
- 911 Call Center
- Coordinates
- 39.503, -76.306
Wheel Road was flooded between Cedar Lane and Laurel Bush Road.
Flash Flood, Baltimore
- When
- July 11, 4:31 PM EST to 6:31 PM EST
- Where
- Baltimore County, 1.05 mi WSW of Fork to 1.13 mi WSW of Fork
- Cause
- Heavy Rain
- Reported by
- 911 Call Center
- Coordinates
- 39.467, -76.469
A vehicle was stuck in flood waters near the intersection of Bottom Road and Williams Road.
Flash Flood, Baltimore
- When
- July 11, 4:32 PM EST to 6:32 PM EST
- Where
- Baltimore County, 0.18 mi ESE of Parkville
- Cause
- Heavy Rain
- Reported by
- Fire Department/Rescue
- Coordinates
- 39.379, -76.547
Flash flooding caused the road to be impassible at the 8000 Block of Harris Avenue in Parkville.
Flash Flood, Baltimore
- When
- July 11, 4:40 PM EST to 6:40 PM EST
- Where
- Baltimore County, 0.87 mi SW of Bradshaw to 0.98 mi SSW of Bradshaw
- Cause
- Heavy Rain
- Reported by
- Fire Department/Rescue
- Coordinates
- 39.410, -76.390
A vehicle was on its side due to flood waters near US 40 and Big Gunpowder Falls.
Flash Flood, Baltimore
- When
- July 11, 4:51 PM EST to 6:45 PM EST
- Where
- Baltimore County, 1.64 mi W of White Marsh to 1.7 mi W of White Marsh
- Cause
- Heavy Rain
- Reported by
- Fire Department/Rescue
- Coordinates
- 39.380, -76.461
Multiple cars were stuck in flood waters on Honeygo Boulevard in White Marsh.
Flash Flood, Baltimore
- When
- July 11, 4:51 PM EST to 6:24 PM EST
- Where
- Baltimore County, 1.61 mi W of White Marsh to 1.65 mi WSW of White Marsh
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 39.377, -76.460
The water level at White Marsh Run rapidly rose above the flood stage of 11 feet, cresting at 13.30 feet on July 11th at 5:45 PM EST. This caused flooding near Town Center Court.
Flash Flood, Harford
- When
- July 11, 4:52 PM EST to 6:45 PM EST
- Where
- Harford County, 0.53 mi E of Gibson to 0.87 mi E of Gibson
- Cause
- Heavy Rain
- Reported by
- 911 Call Center
- Coordinates
- 39.580, -76.320
There was flooding along Ruffs Mill Road between Conowingo Road and Thomas Run Road.
Flash Flood, Harford
- When
- July 11, 4:54 PM EST to 6:45 PM EST
- Where
- Harford County, 1.01 mi WSW of Van Bibber to 0.98 mi WSW of Van Bibber
- Cause
- Heavy Rain
- Reported by
- 911 Call Center
- Coordinates
- 39.443, -76.317
Route 7 was completely flooded at Fashion Way.
Flash Flood, Harford
- When
- July 11, 5:12 PM EST to 6:45 PM EST
- Where
- Harford County, 0.29 mi NNW of Benson to 0.28 mi NNW of Benson
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 39.504, -76.382
Us Route 1 was flooded and closed in both directions at Connolly Road in Bel Air.
Flash Flood, Baltimore
- When
- July 11, 5:21 PM EST to 5:48 PM EST
- Where
- Baltimore County, 0.28 mi ESE of White Marsh to 0.39 mi ESE of White Marsh
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 39.379, -76.425
The water level at White Marsh along the Honeygo Run passed flood stage of 6 feet. Water flowed around a business on Ebenezer Road. The water level crested at 7.84 feet at 5:30 PM EST.
Flood, Harford
- When
- July 11, 6:45 PM EST to 8:31 PM EST
- Where
- Harford County, 0.69 mi SW of Singer to 0.97 mi SW of Van Bibber
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 39.474, -76.340
The water level at Edgewood on Otter Point Creek rapidly remained above the flood stage of 8 feet. Significant flooding occurred along Winters Run Road in multiple spots between Singer Road and Route 7.
Flood, Prince George'S
- When
- July 11, 6:58 PM EST to 8:58 PM EST
- Where
- Prince George'S County, 0.83 mi ESE of Ritchie to 0.86 mi ESE of Ritchie
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 38.867, -76.835
There was a flood related closure near Ritchie Marlboro Road and White House Road.
Flood, Prince George'S
- When
- July 12, 5:46 AM EST to 12:34 PM EST
- Where
- Prince George'S County, 0.37 mi S of Upper Marlboro to 0.43 mi SSW of Upper Marlboro
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 38.815, -76.751
The water level at Upper Marlboro along the western Branch of the Patuxent was above flood state of 11 feet. The water level crested at 11.62 feet at 9:15 AM on July 12th. The Water Street Bridge was completely covered by water.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heat in Nevada, July 11 to 14, 20193 deaths · 1 event
- Flash Flooding in Pennsylvania, July 11, 20192 deaths · 27 events
- Heat and Damaging Wind in Tennessee, July 11, 20191 death · $2,000 · 2 events
- Flash Flood in New Hampshire, July 11 to 12, 2019$2.9 million · 1 event
- Flash Flooding and Damaging Winds in Pennsylvania, July 11, 2019$360,000 · 50 kt wind · 35 events
- Flash Flooding and Damaging Winds in North Carolina, July 11 to 12, 2019$61,000 · 50 kt wind · 7 events
- Hail and Damaging Winds in New York, July 11, 2019$50,000 · 1 in hail · 5 events
- Tropical Storm and Storm Surge in Louisiana, July 11 to 14, 201934 events
- Tornado and Damaging Winds in New Jersey, July 11, 2019EF1 · 7 events
- Marine Thunderstorm Winds in North Atlantic Coastal Waters, July 11, 201927 events
- Damaging Winds in Virginia, July 11, 2019$17,000 · 50 kt wind · 10 events
- Damaging Winds in Maryland, July 11, 201961 kt wind · 17 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 843236, 843237, 843260, 843238, 843239, 843240, 843241, 843242, 843243, 843258, 843244, 843245, 843246, 843247, 843248, 843259, 843250, 843251, 843252, 843249, 843257, 843253, 843261.